The space BV (S 2 ,S 1 ) : minimal connection and optimal lifting
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, p. 283-302
@article{AIHPC_2005__22_3_283_0,
     author = {Ignat, Radu},
     title = {The space $\mathrm {BV}({S}^{2},{S}^{1})$ : minimal connection and optimal lifting},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {3},
     year = {2005},
     pages = {283-302},
     doi = {10.1016/j.anihpc.2004.07.003},
     zbl = {1083.49030},
     mrnumber = {2136245},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_3_283_0}
}
Ignat, Radu. The space $\mathrm {BV}({S}^{2},{S}^{1})$ : minimal connection and optimal lifting. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, pp. 283-302. doi : 10.1016/j.anihpc.2004.07.003. http://www.numdam.org/item/AIHPC_2005__22_3_283_0/

[1] Ambrosio L., Fusco N., Pallara D., Functions of Bounded Variation and Free Discontinuity Problems, Oxford University Press, Oxford, 2000. | MR 1857292 | Zbl 0957.49001

[2] J. Bourgain, H. Brezis, P. Mironescu, H 1/2 maps with values into the circle: minimal connections, lifting and Ginzburg-Landau equation, Publ. Math. Inst. Hautes Etudes Sci., in press. | Numdam | MR 2075883 | Zbl 1051.49030

[3] Brezis H., Coron J.-M., Lieb E.H., Harmonic maps with defects, Comm. Math. Phys. 107 (1986) 649-705. | MR 868739 | Zbl 0608.58016

[4] H. Brezis, P. Mironescu, A.C. Ponce, W 1,1 maps with values into S 1 , in: S. Chanillo, P. Cordaro, N. Hanges, J. Hounie, A. Meziani (Eds.), Geometric Analysis of PDE and Several Complex Variables, Contemp. Math. Ser., Amer. Math. Soc., in press. | MR 2126464 | Zbl 1078.46020

[5] Dávila J., Ignat R., Lifting of BV functions with values in S 1 , C. R. Acad. Sci. Paris, Ser. I 337 (2003) 159-164. | MR 2001127 | Zbl 1046.46026

[6] Demengel F., Hadiji R., Relaxed energies for functionals on W 1,1 (B 2 ,S 1 ), Nonlinear Anal. 19 (1992) 625-641. | MR 1186122 | Zbl 0799.46038

[7] Federer H., Geometric Measure Theory, Springer-Verlag, New York, 1969. | MR 257325 | Zbl 0176.00801

[8] Giaquinta M., Modica G., Soucek J., Cartesian Currents in the Calculus of Variations, vol. II, Springer, 1998. | MR 1645086 | Zbl 0914.49001

[9] R. Ignat, Optimal lifting for BV (S 1 ,S 1 ), Calc. Var. Partial Differential Equations, in press. | Zbl 1069.49030

[10] A.C. Ponce, On the distributions of the form i (δ p i -δ n i ), J. Funct. Anal., in press. | MR 2053493 | Zbl 1066.46029

[11] Smets D., On some infinite sums of integer valued Dirac's masses, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 371-374. | MR 1892936 | Zbl 01754760